# SDR USAA060818

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727E RBL 10 CORROSION.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 53-60-53 LEVEL 1 C53-208-01, DEFECT SIZE: .800 X 2.3 INCH.
